# SDR 2006FA0000918

- Difficulty date: September 13, 2006
- Submitted: September 15, 2006
- Operation: General aviation
- Aircraft: N458ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10258
- Aircraft time: 15 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Jumper
- Condition: Loose
- Location: Cb Panel
- Part time: 15 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE BUS WIRING, THE JUMPER WIRE BETWEEN THE ESSENTIAL BUS AND THE BUS 1 CONNECTION WAS FOUND LOOSE. THE REMAINDER OF THE SCREWS OF THOSE CIRCUIT BREAKERS WERE CHECKED FOR SECURITY, AND SEVERAL WERE FOUND SLIGHTLY LOOSE REQUIRING .2500 TURN OR MORE TO SECURE THEM.
